Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quantum unique ergodicity and the number of nodal domains of eigenfunctions
HTML articles powered by AMS MathViewer

by Seung uk Jang and Junehyuk Jung HTML | PDF
J. Amer. Math. Soc. 31 (2018), 303-318 Request permission

Abstract:

We prove that the Hecke-Maass eigenforms for a compact arithmetic triangle group have a growing number of nodal domains as the eigenvalue tends to $+\infty$. More generally the same is proved for eigenfunctions on negatively curved surfaces that are even or odd with respect to a geodesic symmetry and for which quantum unique ergodicity holds.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 58J51, 11F41
  • Retrieve articles in all journals with MSC (2010): 58J51, 11F41
Additional Information
  • Seung uk Jang
  • Affiliation: Center for Applications of Mathematical Principles (CAMP), National Institute for Mathematical Sciences (NIMS), Daejeon 34047, South Korea
  • Email: seungukj@nims.re.kr
  • Junehyuk Jung
  • Affiliation: 360 State Street, New Haven, Connecticut 06510
  • Email: junehyuk@ias.edu
  • Received by editor(s): October 29, 2015
  • Received by editor(s) in revised form: January 13, 2017
  • Published electronically: June 2, 2017
  • Additional Notes: The first author was partially supported by the National Institute for Mathematical Sciences (NIMS) grant funded by the Korea government (No. A2320).
    The second author was partially supported by the TJ Park Post-doc Fellowship funded by POSCO TJ Park Foundation.
    This work was supported by the National Research Foundation of Korea (NRF) grant funded by the Korea government (MSIP) (No. 2013042157) and by the National Science Foundation under agreement No. DMS-1128155.
  • © Copyright 2017 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 31 (2018), 303-318
  • MSC (2010): Primary 58J51; Secondary 11F41
  • DOI: https://doi.org/10.1090/jams/883
  • MathSciNet review: 3758146